Hi Madam, I don't know for how long you had your Doctor, but if like you said, you are not happy with him just find another Doctor. He is giving you Metropolol to control your heart because of your palpitations and because your heart rate was high, Metropolol is a Beta blocker which it blocks the Sympatheric Nervous System activity, causing dilatation of vessels and arteries, as a result causing decrease of the cardiac output, heart rate, stroke volume, and the blood pressure, that is why your blood pressure is lower, but careful !, what was usually your blood pressure like before ?, I will like to know because if your BP was normally low like some people usually have and you are under Metropolol now, it's probably decreasing the BP tremendously and that could be dangerous. Your pulse is in the normal range so there is nothing that you have to be worried about. What was your heart rate before you were on this Med?, I mean values, do you know how high was your heart rate before, if you do let me know about all this values if you could, is your Doctor a Cardiologist ?, I also will like to know that Madam.
About your chest pain is getting worse because of your heart condition, so is the back and the neck. Are you gonna go to see a Cardiologist Madam ?, and another question is what other medications did your Doctor prescribed you besides Metropolol ?. Do you feel tired most of the time or do you feel Dizziness, headache, nausea or any other symptom Madam? , let me know about your medication's names because your blood pressure seems to be too low to me, unless you are a usually a low BP person, because for some people is normal due to body sizes and other factors.
Well Madam, hope everything works good for you and hopefully you finally decide to change your Doctor. : )